# SDR SWAA2023080276687

- Difficulty date: July 8, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N913WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29840
- Aircraft time: 49,236 hours, 29,953 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS727E AFT CARGO COMPARTMENT 2023-431273<[01] REFER TO FAULT TTG8Q00M3RDR WHERE EA 23-153-02226 WAS ADDED AS A SUBTASK.;[02] REFER TO FAULT TTG8Q00M3RDR WHERE EA 23-153-02226 WAS ADDED AS A SUBTASK.
